ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Some Fixed Point Results for the Generalized $F$-suzuki Type Contractions in $b$-metric Spaces

Journal: Sahand Communications in Mathematical Analysis (Vol.11, No. 1)

Publication Date:

Authors : ; ; ;

Page : 81-89

Keywords : Fixed point; Generalized $F$-Suzuki contraction; $b$-metric space;

Source : Download Find it from : Google Scholarexternal


Compared with the previous work, the aim of  this paper is to introduce the more general concept of the generalized $F$-Suzuki type contraction mappings in $b$-metric spaces, and to establish some fixed point theorems in the setting of $b$-metric spaces. Our main results unify, complement and generalize the previous works in the existing literature.

Last modified: 2019-04-28 14:06:53